Desertcart
Explore
Advil PM (50 x 2 Packets - 100 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (50 x 2 Packets - 100 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Advil PM (50 x 2 Packets - 100 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
Advil PM (50 x 2 Packets - 100 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

from USA
to SINGAPORE
in 5-8 days
At your doorstep by Mar 07  to Mar 10 with standard delivery

Description

  • About this item.
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep.
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the #1 Ibuprofen brand with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep.
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed.
  • PAIN RELIEF: Advil is the world's #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary.
  • Imported from USA.
Sleep better with Advil PM. By combining the #1 selling ibuprofen brand with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body's natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers
Reviews

Advil PM (50 x 2 Packets - 100 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Singapore. For more details, please visit our Support Page.